# SDR 2025F00260

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: General aviation
- Aircraft: N945FL
- Make and model: Boeing 737-800
- Aircraft serial: 29445
- Aircraft time: 66,000 hours, 27,260 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED: FUEL; ON TAXI OUT CENTER TANK QUANTITY FLUCTUATED, PASSING 2000 FT CENTER TANK QUANTITY DISAPPEARED, MAIN TANKS SHOWED DECREASE QUANTITY INDICATING USE. PILOT ELECTED TO DO AN AIR TURN BACK AND LAND AT STA: KMIA. AIRCRAFT LANDED WITHOUT NO FURTHER INCIDENT. MAINTENANCE IS IN PROCESS OF TROUBLESHOOTING THE AIRCRAFT FUEL QUALITY INDICATION SYSTEM.
